| Catalog Number |
386883 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd us cathena 20gx1.00in winged bc needle through catheter it was reported by customer that when retracting the needle it is piercing through the catheter.This should be able to be inserted and retracted without the needle causing damage to the catheter.Rcc received a complaint via email.20 gauge.Lot # 4005488 - 2 boxes of 30, 60 total, 9 used, 51 left.
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.
Additional Manufacturer Narrative
Our quality engineer inspected the photos submitted for evaluation.The reported issue of needle through catheter was confirmed upon inspection of the photos.The defect may be related to reinsertion of the needle into the catheter.However, as it is not possible to confirm how the product was being handled, a definitive root cause cannot be determined.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.